# SDR HEER20161027446

- Difficulty date: October 27, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N440PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 18,960 hours
- Engine: Allsn 250C47B
- Engine time: 15,160 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE141168
- Condition: Spalled
- Location: Turbine
- Part time: 1,016 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 10-9-16 FOR NR 5 BEARING REPLACEMENT.  NR 5 BEARING EXHIBITED SPALLED OUTER RACE AT SPLIT.  INSTALLED UPGRADED NR 5 BEARING.
